# SDR FDEA202211032889

- Difficulty date: November 3, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24120
- Aircraft time: 59,032 hours, 28,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Crease Beam
- Part number: FX146N83261
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: W
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

CORRODED I/B CREASE BEAM LOCATED AT STA 1340-1360 LBL 64 DAMAGED PART REMOVED AND NEW PART P/N FX146N8326-1 (CHORD)  INSTALLED PER SRM 51-40-02.      MAJOR REPAIR
